# SDR 97FDEA00861

- Difficulty date: November 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N146FE
- Make and model: Boeing 727-27C
- Aircraft serial: 19110
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Fitting
- Part number: 65159751
- Condition: Cracked
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0842 044 CRACK INDICATION NOTED LT 870 TERMINAL FITTING ROW 3, HOLE NR 3.  REPAIRED LT BS 870 TERMINAL FITTING AS PER FED-EX EA NR7-5310-37383.
